# SDR SWAA2013090319800

- Difficulty date: August 30, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 40,936 hours, 27,735 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Skin
- Part number: 5914489
- Condition: Cracked
- Location: Lav Service Pnl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT CORNER OF LAVATORY SERVICE PANEL SKIN CRACKED.  REPAIRED SKIN IAW EA.
